Open Access
February, 2001 The Metric Fibrations of Euclidean Space
Detlef Gromoll, Gerard Walschap
J. Differential Geom. 57(2): 233-238 (February, 2001). DOI: 10.4310/jdg/1090348110


The purpose of this note is to complete the classification of metric fibrations in Euclidean space begun in [1]. Building on our techniques there, we show that regardless of dimension, the fibers are always the orbits of a free isometric group action by generalized glide rotations. A key ingredient of the argument is the fact that in the global setting, these fibrations satisfy a strong algebraic rigidity.


Download Citation

Detlef Gromoll. Gerard Walschap. "The Metric Fibrations of Euclidean Space." J. Differential Geom. 57 (2) 233 - 238, February, 2001.


Published: February, 2001
First available in Project Euclid: 20 July 2004

zbMATH: 1032.53026
MathSciNet: MR1879226
Digital Object Identifier: 10.4310/jdg/1090348110

Rights: Copyright © 2001 Lehigh University

Vol.57 • No. 2 • February, 2001
Back to Top